MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ IOBAN¿ 2 ANTIMICROBIAL INCISE DRAPE; IOBAN INCISE DRAPE

3M HEALTH CARE 3M¿ IOBAN¿ 2 ANTIMICROBIAL INCISE DRAPE; IOBAN INCISE DRAPE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Increased Sensitivity (2065); Skin Irritation (2076); Injury (2348)
Date of Event 03/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number, the expiration date and manufacture date could not be determined.The device was not returned for evaluation.The cause for this event is not clear and could not be established.The reporter did not provide specific information related to the product application and removal technique.No sample or lot number of the product were provided for further evaluation.The product instructions for use (ifu) states the drape should be applied without tension, and states that the drape should be removed by gently peeling it back at a 180-degree angle from the skin.The ioban drape instructions for use state that it is critical to employ the recommended technique for removal of this drape, particularly in patients with fragile skin.
 
Event or Problem Description
A female patient with parchment skin had a total shoulder prosthesis and allegedly experienced large skin lesions with pain when a 3m¿ ioban¿ 2 antimicrobial incise drape was removed that was placed from the front upper arm to the breast.The lesions were reported to be about 15x10cm ventral and 10x8cm dorsal of superficial nature.Treatment included regular dressing changes performed without anesthesia.Hyperesthesia in the area of the skin lesions was also observed.Bandages were changed daily.The skin healed in (b)(6) 2019.

Brand Name
3M¿ IOBAN¿ 2 ANTIMICROBIAL INCISE DRAPE
Common Device Name
IOBAN INCISE DRAPE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key9083081
Report Number2110898-2019-00110
Device Sequence Number2623022
Product Code KKX
UDI-Device Identifier30707387567164
UDI-Public30707387567164
Combination Product (Y/N)N
PMA/510(K) Number
K801550
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number6661EZ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2019
Initial Report FDA Received Date09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;